# SDR RU3A1106

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,244 hours, 6,193 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 10113000131
- Condition: Detached
- Location: Aileron
- Component: Aileron
- Component part number: 101130001325
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AILERON TRIM TAB PARTIALLY DETACHED ABOUT ONE HOUR INTO FLIGHT ACCOMPANIED BY INTERMITTENT AILERON MISTRIM (YELLOW) ANNUNCIATION.
